# SDR DALA2019090300134

- Difficulty date: September 1, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 72,619 hours, 9,380 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND ONE COVER MISSING ON FLAP TRACK FIXED FAIRING 631AB. DEFERRED PER CDL 57-00-07 UNTIL COVER IS AVAILABLE TO REPLACED. LP 6091646.
